# SDR WRLA20120113532

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 66,493 hours, 12,810 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK,  FOUND CORROSION ON EXTERNAL UPPER SURFACE OF RT WING UPPER SKIN BETWEEN WING STATION XCW 118- XORS 949.   REPAIRED IAW EI W2012A57B-089 REV:00, REV:01 & REV:02.
